Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Solving differential-algebraic equations by Taylor series (II): Computing the System Jacobian

Nedialkov, N. S. and Pryce, John D. 2007. Solving differential-algebraic equations by Taylor series (II): Computing the System Jacobian. BIT Numerical Mathematics 47 (1) , pp. 121-135. 10.1007/s10543-006-0106-8

Full text not available from this repository.

Abstract

The authors have developed a Taylor series method for solving numerically an initial-value problem differential-algebraic equation (DAE) that can be of high index, high order, nonlinear, and fully implicit, BIT, 45 (2005), pp. 561–592. Numerical results have shown that this method is efficient and very accurate. Moreover, it is particularly suitable for problems that are of too high an index for present DAE solvers. This paper develops an effective method for computing a DAE’s System Jacobian, which is needed in the structural analysis of the DAE and computation of Taylor coefficients. Our method involves preprocessing of the DAE and code generation employing automatic differentiation. Theory and algorithms for preprocessing and code generation are presented. An operator-overloading approach to computing the System Jacobian is also discussed.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Mathematics
Subjects: Q Science > QA Mathematics
Uncontrolled Keywords: differential-algebraic equations (DAEs) - structural analysis - Taylor series - automatic differentiation
Publisher: Springer Verlag
ISSN: 0006-3835
Last Modified: 04 Jun 2017 04:28
URI: http://orca.cf.ac.uk/id/eprint/39681

Citation Data

Cited 33 times in Google Scholar. View in Google Scholar

Cited 24 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item